# SDR FDEA201107092619

- Difficulty date: July 9, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 33,007 hours, 23,050 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shim
- Part number: 012N89071
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING SSIP MOD TO NR 1 STRUT ASSY STRUCTURE, CLEARANCE OF MORE THAN   0.040" SHIMS THICKNESS REQUIRED BETWEEN LOWER SPAR FITTING AND AFT BULKHEAD.  ACCOMPLISHED E.A. F-5450-150743.  REPAIR IS CLASSIFIED AS MAJOR.
